# SDR WX0A070679

- Difficulty date: November 16, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 993653473
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR TRACK CORRODED AT STA 148.5 TO STA 200, LBL 6.  REMOVED AND REPLACED FALSE TRACK, FABRICATED, LOCATED DRILLED AND INSTALLED A REPLACEMENT TRACK IAW MD80 53-01 AND 51-10-1 AND 51-30-2 FIG 1 OF THE SRM.
